MAUDE Adverse Event Report: EXACTECH, INC. VANTAGE; LP TALAR IMPACTOR INSERT

EXACTECH, INC. VANTAGE; LP TALAR IMPACTOR INSERT
Model Number 351-07-04
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/15/2022
Type of Reportable Event Malfunction
Event or Problem Description
Surgeon was impacting the talus and when he went to mallet, the black tip of the talus impactor broke off.The tiny piece that broke off the tip was discarded in the or but i was able to keep the main portion of the black tip off the talus impactor.Patient was not affected by this.Patient not affected by this.There was no surgical delay/prolongation.No parts or pieces fell into the patient wound site.Device to be returned.
 
Additional Manufacturer Narrative
Pending evaluation.
 
Additional Manufacturer Narrative
Section h10: (h3) the fractured vantage lp impactor insert reported was likely the result of a stress riser introduced during impaction which led to crack initiation, propagation, and ultimate fracture of the device.Section h11: *the following sections have corrected information: (h6) component code: 4733, connector/coupler.

Brand Name
VANTAGE
Common Device Name
LP TALAR IMPACTOR INSERT
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key14012946
Report Number1038671-2022-00368
Device Sequence Number20239569
Product Code LXH
UDI-Device Identifier10885862563415
UDI-Public10885862563415
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number351-07-04
Device Catalogue Number351-07-04
Device Lot Number145714002
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/16/2022
Supplement Date Received by Manufacturer08/12/2022
Initial Report FDA Received Date04/05/2022
Supplement Report FDA Received Date08/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown